# SDR DALA1153320947

- Difficulty date: September 7, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 57,930 hours, 43,796 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT CLOSET SEAT TRACK EXFOILATED.  FABRICATED SEAT TRACK SECTION PEER MD80 SRM 53-05 FIG 4F.  INSTALLED SEAT TRACK SECTION STA 218-230 LBL 22 PER SRM MD80 53-05 FIG 4F.  AT SAA/SAT DURING HMV ON N/R 190582 W/O 88822060001.
